# SDR HEEA0014526

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107PH
- Make and model: Bell 206B-3
- Aircraft serial: 2789
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075189001
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR IS NON-LINEAR THROUGH SCALE.  HAS FRICTION.
